I'm using the Hydrocortisone Acetate Suppositories
Anytime your stools turn black there is a suspicion of blood somewhere in the colon or digestive tract and it is ALWAYS something for your Dr to look into. I have not heard of black stools as a side effect of hydrocotisone suppositories.
Pepto-Bismol can cause black stools though, if you have taken any of that. I would definitely notify my Dr of the issue.
- Hydrocortisone Information for Consumers
- Hydrocortisone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Hydrocortisone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 5 Aug 2010 • 1 answer
Posted 28 Dec 2010 • 1 answer
Pepto-Bismol - I took pepto bismol 2 days ago and got black stool...I no longer have black stool but
Posted 28 May 2013 • 5 answers
Posted 28 Jun 2015 • 2 answers
Posted 28 Dec 2017 • 0 answers